# SDR COMA0660222

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 28,432 hours, 27,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 28,432 hours, 27,011 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD CRJ-2-162011, PRESSURE FLOOR SKIN DETAILED INSPECTION, FOUND 3 CRACKS IN THE PRESSURE FLOOR SKIN AT FS 460.00, 2 BETWEEN BL 0.0 AND RBL 9 AND BETWEEN BL 0.0 AND LBL 9.  THE CRACKS MEASURED 3.19 INCH, 2.88 INCH AND 2.62 INCH IN LENGTH.  THE FLOOR SKIN WAS REPAIRED IAW BOMBARDIER REO 601R-53-41-102 DATED 9/29/2003.
